JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ON k-GRACEFUL LABELING OF SOME GRAPHS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
ON k-GRACEFUL LABELING OF SOME GRAPHS
PRADHAN, P.; KUMAR, KAMESH;
 
 Abstract
In this paper, it has been shown that the hairy cycle Cn ⊙ rK1, n ≡ 3(mod4), the graph obtained by adding pendant edge to each pendant vertex of hairy cycle Cn ⊙ 1K1, n ≡ 0(mod4), double graph of path Pn and double graph of comb Pn ⊙ 1K1 are k-graceful.
 Keywords
k-graceful labeling;k-graceful graphs;hairy cycle;double graph;
 Language
English
 Cited by
 References
1.
B.D. Acharya, Are all polyminoes arbitrarily graceful?, Proc. First Southeast Asian Graph Theory Colloquium (Ed-s: K.M. Koh, H.P. Yap), Springer-Verlag, N.Y. (1984), 205-211.

2.
C. Bu, D. Zhang and B. He, k-gracefulness of , J. Harbin Shipbuilding Eng. Inst., 15 (1994), 95-99.

3.
Deligen, Lingqi Zhao and Jirimutu, On k-gracefulness of r-Crown for complete bipartite graphs, International Journal of Pure and Applied Mathematics, 1 (2012), 17-24.

4.
J.A. Gallian, A dynamic survey of graph labeling, The Electronic Journal of Combinatorics, 17 (2014) # DS6.

5.
Jirimutu, On k-gracefulness of r-Crown Ir(K1,n)(n ≥ 2, r ≥ 2) for complete bipartite graphs, Journal of Inner Mongolia University for Nationalities, 2 (2003), 108-110.

6.
Jirimutu, Yu-Lan Bao and Fan-Li Kong, On k-gracefulness of r-Crown for complete bipar- tite graphs, International Journal of Pure and Applied Mathematics, 1 (2004), 81-86.

7.
H.X. Liang and C.F. Liu, On k-gracefulness of graphs, Dongbei Shida Xuebao, 33 (1991), 41-44.

8.
Zh. H. Liang, D.Q. Sun and R.J. Xu, k-graceful labeling of the wheel graph W2k, J. Hebei Normal College, 1 (1993), 33-44.

9.
Q. Ma and J.Wang, The (2, 1)-total labeling of double graph of some graphs, Environmental Sciences, 11 (2011), 281-284.

10.
M. Maheo and H. Thuillier, On d-graceful graphs, Ars Combinatoria, 13 (1982), 181-192.

11.
P. Pradhan, Kamesh Kumar and A. Kumar, Missing numbers in k-graceful graphs, Inter-national Journal of Computer Applications, 79 (2013), 1-6. crossref(new window)

12.
M.A. Seoud and E.A. Elsahawi, On variations of graceful labelings, Ars Combinatoria, 87 (2008), 127-138.

13.
Siqinqimuge, Feng Wei and Jirimutu, k-gracefulness of r-Crown for complete bipartite graphs, International Conference on Information Science and Engineering, 1 (2011), 81-86.

14.
P.J. Slater, On k-graceful graphs, In: Proc. Of the 13th South Eastern Conference on Combinatorics, Graph Theory and Computing, (1982) 53-57.